# SDR REXA2014070300666

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 23,967 hours, 21,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION EMER LIGHTS PULLED UP.  CONNECTED FLOOR EMER LIGHTS.  OPERATIONS CHECKED IAW AMM 33-51-01 GOOD, OK FOR SERVICE.
